# SDR AALA202209027824

- Difficulty date: September 1, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 62,192 hours, 36,318 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN ENTRANCE DOOR (L1) EMERGENCY ASSIST BOTTLE PRESSURE IS LOW. MAINTENANCE SERVICED DOOR ASSIST BOTTLE PER AMM 52-10-00.
